Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The uniform continuity of continuous functions on a topological space


Author: Allen S. Davis
Journal: Proc. Amer. Math. Soc. 14 (1963), 977-980
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1963-0157349-7
MathSciNet review: 0157349
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Davis, Indexed systems of neighborhoods for general topological spaces, Amer. Math. Monthly 68 (1961), 886-893. MR 0214017 (35:4869)
  • [2] -, Fixpoint theorem for contractions of a well-chained topological space, Proc. Amer. Math. Soc. 14 (1963), 981-985. MR 0161323 (28:4531)
  • [3] N. Levine, Remarks on uniform continuity in metric spaces, Amer. Math. Monthly 67 (1960), 562-563. MR 0116310 (22:7105)
  • [4] -, A note on the Lipschitz condition in metric spaces, Proc. Amer. Math. Soc. 13 (1962), 314-315. MR 0133101 (24:A2935)
  • [5] L. R. Ford, Homeomorphism groups and coset spaces, Trans. Amer. Math. Soc. 77 (1954), 490-497. MR 0066636 (16:609a)
  • [6] A. Weil, Sur les espaces à structure uniforme et sur la topologie générale, Actualités Sci. Ind. No. 551, Paris, Hermann, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0157349-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society